PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the average value of the canonical height in higher dimensional families of elliptic curves

Volume 166 / 2014

Wei Pin Wong Acta Arithmetica 166 (2014), 101-128 MSC: Primary 11G05; Secondary 11G50, 14G40. DOI: 10.4064/aa166-2-1


Given an elliptic curve $E$ over a function field $K=\mathbb {Q}(T_1, \ldots , T_n)$, we study the behavior of the canonical height $\hat{h}_{E_\omega }$ of the specialized elliptic curve $E_\omega $ with respect to the height of $\omega \in \mathbb {Q}^n$. We prove that there exists a uniform nonzero lower bound for the average of the quotient ${\hat{h}_{E_\omega }(P_\omega )}/{h(\omega )}$ over all nontorsion $P \in E(K)$.


  • Wei Pin WongMathematics Department
    Box 1917
    Brown University
    Providence, RI 02912, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image